# SDR FDEA202009272449

- Difficulty date: September 27, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53279846200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE AT STRINGER 43L BETWEEN FRAME 35 TO FRAME 34 IN FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE AT STRINGER 43L BETWEEN FRAME 35 TO FRAME 34 IN FWD CARGO COMPARTMENT, IAW EA 6-5320-T0357034 P1 EA TITTLE: FUSELAGE-AUXILIARY STRUCTURE-FWD CARGO SIDEWALL SUPPORT-CORNER RIGID SHEET CRACKED B/T FR 34-FR 35 LT.
